# SDR FDEA201311142778

- Difficulty date: November 14, 2013
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N13208
- Condition: Chafed
- Location: Bs 377.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 377.7, S6R FRAME INBD FLANGE FOUND CHAFED.  REPAIRED IAW  EA 757-5312-08-E2453 REV.    REPAIR CLASSIFIED AS MAJOR.
